Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 34, NWS Lake Charles, LA

February 19, 2012Jasper County, Tyler County, Texas

NWS Lake Charles, LA issued this river flood warning at Feb 19, 2012, 7:45 AM CST for Jasper County, Tyler County, Texas. It took effect at Feb 19, 2012, 12:00 PM CST. It was in force for 78 min.

The area

The counties it named.

The facts

Issued
Feb 19, 2012, 7:45 AM CST (13:45 UTC)
In effect from
Feb 19, 2012, 12:00 PM CST
Expired
Feb 19, 2012, 1:18 PM CST
In force
78 min
Issued by
NWS Lake Charles, LA
Flood severity
Minor

Counties Jasper County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 118 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Town Bluff (TBFT2). The gauge peaked at 63.83 ft at Feb 19, 2012, 8:00 AM CST.

actionminormoderate60657002/1902/20
Action stage
64 ft
Minor stage
68 ft
Moderate stage
72 ft
Major stage
82.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08040600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WGUS44 KLCH 191345
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
745 AM CST SUN FEB 19 2012

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...

  NECHES RIVER NEAR TOWN BLUFF 

TXC241-457-200345-
/O.NEW.KLCH.FL.W.0034.120219T1620Z-120220T2059Z/
/TBFT2.1.ER.120219T1620Z.120220T0000Z.120220T0859Z.NO/
745 AM CST SUN FEB 19 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 63.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 64.3 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 64.0 FEET...MINOR FLOODING WILL OCCUR.

$$
2 follow-up statements
875 
WGUS84 KLCH 191542
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
942 AM CST SUN FEB 19 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  BUNDICK CREEK AT BUNDICK LAKE 
  WHISKY CHITTO CREEK NEAR MITTIE 
  CALCASIEU RIVER NEAR OAKDALE 
  BAYOU NEZPIQUE NEAR BASILE 
  BAYOU ANACOCO NEAR ROSEPINE 
  NECHES RIVER NEAR TOWN BLUFF 
  PINE ISLAND BAYOU NEAR SOUR LAKE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER NEAR OBERLIN 
  CALCASIEU RIVER NEAR KINDER 
  CALCASIEU RIVER AT OLD TOWN BAY 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 
  MERMENTAU RIVER NEAR MERMENTAU 
  VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE 

LAC079-200542-
/O.CON.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/GLML1.1.ER.120216T1320Z.120220T1800Z.000000T0000Z.NO/
942 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SUNDAY THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY 
  TOMORROW EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 15.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER
  AND ITS TRIBUTARIES BEGINS...INCLUDING ASHMORE ROAD. STROTHERS 
  CROSSING ROAD NEAR CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON 
  HAVE SEVERAL FEET OF WATER OVER THEM AND SUBJECT TO WASHOUTS.

$$

LAC003-200542-
/O.EXT.KLCH.FL.W.0022.000000T0000Z-120224T0600Z/
/OKDL1.1.ER.120221T0000Z.120222T0600Z.120223T0600Z.NO/
942 AM CST SUN FEB 19 2012

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OAKDALE.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 12.8 FEET BY EARLY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING, MAINLY FORESTED 
  AREAS ALONG THE RIVER WILL OCCUR. PARK AND PICNIC GROUND OFF OF 
  HIGHWAY 10 BEGINS TO FLOOD.

$$

LAC003-200542-
/O.CON.KLCH.FL.W.0023.000000T0000Z-000000T0000Z/
/OBCL1.2.ER.120217T0455Z.120223T1800Z.000000T0000Z.NO/
942 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OBERLIN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SUNDAY THE STAGE WAS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.3 FEET BY 
  THURSDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING WILL OCCUR WITH SEVERAL 
  ACCESS ROADS TO THE RIVER FLOODED.

$$

LAC003-053-200542-
/O.CON.KLCH.FL.W.0024.000000T0000Z-000000T0000Z/
/KDRL1.1.ER.120218T1600Z.120221T1800Z.000000T0000Z.NO/
942 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR KINDER.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.2 FEET BY 
  TUESDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...IF GAGE READING AT KINDER REACHES 18 
  FEET...FLOODING BEGINS TO CUT OFF SOME OF THE ROADS AROUND TOPSY IN
  NORTHWEST JEFF DAVIS PARISH. 

$$

LAC019-200541-
/O.CON.KLCH.FL.W.0027.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.120218T1846Z.120221T0000Z.000000T0000Z.NO/
942 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 AM SUNDAY THE STAGE WAS 5.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.9 FEET BY 
  TOMORROW EVENING THEN BEGIN FALLING.
* IMPACT...AT 5.0 FEET...WATER OVER LOWEST PORTIONS OF GOOS FERRY 
  ROAD. CARS SHOULD BE MOVED TO HIGHER GROUND.

$$

LAC019-200541-
/O.CON.KLCH.FL.W.0035.120220T0600Z-120223T0000Z/
/LCHL1.1.ER.120220T0600Z.120221T1200Z.120222T1200Z.NO/
942 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* FROM LATE TONIGHT TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 3.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE TO FLOOD STAGE LATE 
  TONIGHT THEN REMAIN NEAR STEADY.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

$$

LAC011-200541-
/O.EXT.KLCH.FL.W.0025.120220T0000Z-120221T1200Z/
/BKDL1.1.ER.120220T0000Z.120220T0600Z.120221T0600Z.UU/
942 AM CST SUN FEB 19 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BUNDICK CREEK AT BUNDICK LAKE.
* FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:45 AM SUNDAY THE STAGE WAS 96.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 97.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 97.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 97.0 FEET...MINOR FLOODING BEGINS AROUND THE LAKE...
  ESPECIALLY THE NORTH END OF THE LAKE.

$$

LAC003-200541-
/O.EXT.KLCH.FL.W.0026.000000T0000Z-120223T1500Z/
/MTTL1.1.ER.120219T1436Z.120221T0000Z.120223T0300Z.NO/
942 AM CST SUN FEB 19 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE WHISKY CHITTO CREEK NEAR MITTIE.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SUNDAY THE STAGE WAS 15.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING NEAR THE CREEK WILL
  OCCUR.

$$

LAC001-003-039-053-200541-
/O.EXT.KLCH.FL.W.0028.120220T1800Z-120223T0000Z/
/BSLL1.1.ER.120220T1800Z.120221T0600Z.120222T1200Z.NO/
942 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU NEZPIQUE NEAR BASILE.
* FROM MONDAY AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 19.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 22.2 FEET BY EARLY TUESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR AGRICULTURAL FLOOD DAMAGE WILL 
  OCCUR.

$$

LAC001-053-200541-
/O.CON.KLCH.FL.W.0033.000000T0000Z-000000T0000Z/
/MRML1.1.ER.120219T0945Z.120225T1800Z.000000T0000Z.NO/
942 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SUNDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.6 FEET BY 
  SATURDAY EARLY AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$

LAC055-113-200541-
/O.CON.KLCH.FL.W.0032.000000T0000Z-120220T0827Z/
/VLSL1.1.ER.120218T1900Z.120219T0330Z.120219T2027Z.NO/
942 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SUNDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE 
  THIS AFTERNOON
* IMPACT...AT 10.0 FEET...MINOR FLOODING OF HEYMANN PARK OFF OF 
  HIGHWAY 90 WILL OCCUR.

$$

LAC115-200541-
/O.EXT.KLCH.FL.W.0029.000000T0000Z-120221T0300Z/
/RPIL1.1.ER.120219T0219Z.120219T1430Z.120220T1500Z.NO/
942 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU ANACOCO NEAR ROSEPINE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SUNDAY THE STAGE WAS 17.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.
* IMPACT...AT 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND 
  FORESTED AREAS NEAR THE BAYOU WILL OCCUR.

$$

TXC241-457-200541-
/O.EXT.KLCH.FL.W.0034.120219T1800Z-120220T1459Z/
/TBFT2.1.ER.120219T1800Z.120220T0000Z.120220T0259Z.NO/
942 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 63.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 64.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 64.0 FEET...MINOR FLOODING WILL OCCUR.

$$

TXC199-245-200541-
/O.EXT.KLCH.FL.W.0031.000000T0000Z-120222T0000Z/
/SOLT2.1.ER.120219T1128Z.120219T1800Z.120221T1200Z.NO/
942 AM CST SUN FEB 19 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:16 AM SUNDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO REMAIN NEAR STEADY THROUGH
  MONDAY THEN BEGIN A SLOW FALL.
* IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
274 
WGUS84 KLCH 191918
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
118 PM CST SUN FEB 19 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...

  NECHES RIVER NEAR TOWN BLUFF 

TXC241-457-191948-
/O.CAN.KLCH.FL.W.0034.000000T0000Z-120220T1459Z/
/TBFT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
118 PM CST SUN FEB 19 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* AT  1:00 PM SUNDAY THE STAGE WAS 63.1 FEET.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER IS NOW FORECAST TO REMAIN BELOW FLOOD STAGE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 19, 5:42 AM CST, 2 hours 3 minutes earlier.

Area forecast discussion, Feb 19, 5:42 AM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
542 AM CST SUN FEB 19 2012

.AVIATION...NOT MUCH CHANGE TO THE GOING TAFS WITH MVFR AND GUSTY
WINDS EXPECTED THIS MORNING. SKIES WILL GRADUALLY CLEAR LATE THIS
MORNING OR INTO THE AFTERNOON. THIS MAY OCCUR LATER THAN WHAT IS
CURRENTLY IN THE FORECAST BETWEEN 18Z - 20Z. ONCE CIGS DO CLEAR
VFR EXPECTED THE REMAINDER OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 459 AM CST SUN FEB 19 2012/

DISCUSSION...A RIDGE OF HIGH PRESSURE WILL QUICKLY MOVE EAST
ACROSS THE CENTRAL PORTIONS OF THE COUNTRY TODAY AND MOVE INTO THE
EASTERN SECTIONS BY TONIGHT. THIS WILL KEEP THE AREA DRY TODAY AS
NORTH WINDS USHER IN A COOL AND STABLE PACIFIC AIR MASS. AS THE
RIDGE SHIFTS EAST THROUGH MONDAY ANOTHER LOW WILL DEVELOP ALONG
THE LEE OF THE ROCKIES AND MOVE INTO THE PLAINS. THIS WILL BEGIN
THE RETURN FLOW LOCALLY THROUGH MONDAY WITH TEMPS GOING BACK ABOVE
NORMAL BY TUESDAY. THE WEAK FRONT ASSOCIATED WITH THE LOW WILL
DROP THROUGH THE AREA TUESDAY, BUT WITH LITTLE UPPER LVL SUPPORT
RAIN CHANCES WILL BE VERY LOW TO NIL AS THE BOUNDARY PASSES.
HOWEVER, A SHORT WAVE WILL MOVE THROUGH THE SOUTH TUE NIGHT AND
WED WITH SCT SHOWERS DEVELOPING NEAR OR ALONG THE WEAK BOUNDARY
THAT WILL BE OVER THE COASTAL WATERS. A STRONGER SHORT WAVE AND
COLD FRONT WILL ENTER THE REGION THU OR FRI WITH A FEW SHOWERS AND
A RETURN OF NEAR NORMAL TEMPS FOR THE WEEKEND.

MARINE...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE
COASTAL GULF WATERS THIS MORNING WITH WINDS AND SEAS IN THE GULF
COASTAL ZONES IN SCA CRITERIA. THE RIDGE WILL CONTINUE TO BUILD
INTO THE REGION WITH WINDS DECREASING LATE IN THE MORNING THROUGH
THE AFTERNOON. WINDS AND SEA ARE EXPECTED TO REMAIN BELOW SCA
CRITERIA THROUGH MID WEEK.

DUE TO THE STRONG NW WINDS THIS MORNING TIDE LEVELS ARE EXPECTED TO
RUN BETWEEN 1 AND 2 FEET BELOW 0 ALONG THE COAST OF CAMERON PARISH
AND JEFFERSON COUNTY THIS MORNING. THE HIGHER INFLOW TO THE NORTH
OF SABINE AND CALCASIEU LAKES MAY KEEP THE NORTHERN SECTIONS OF
THE LAKES FROM FALLING TOO FAR BELOW 0 IF AT ALL, HOWEVER THE
PASSES WILL FALL WITH THE TIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  63  43  66  54  73 /  10   0  10  10  10
KBPT  63  46  66  54  74 /  10   0  10  10  10
KAEX  61  39  65  50  73 /  10   0  10  10  10
KLFT  62  43  67  55  75 /  10   0  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
     LA FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
     TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM.

     LOW WATER ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE.

     SMALL CRAFT EXERCISE CAUTION UNTIL 9 AM CST THIS MORNING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
     BAY.

&&
Hazardous weather outlook, Feb 19, 5:10 AM CST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
510 AM CST SUN FEB 19 2012

GMZ435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-
259>262-201200-
VERMILION BAY-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-
EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
510 AM CST SUN FEB 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

FLOODING ALONG SOME AREA RIVERS WILL CONTINUE TO OCCUR DUE TO THE
LARGE AMOUNTS OF RAINFALL THAT FELL OVER THE PAST FEW DAYS. PLEASE
SEE THE LATEST RIVER FLOOD STATEMENTS AND WARNING FOR MORE
DETAILS..

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FLOODING ALONG AREA RIVERS IS EXPECTED TO CONTINUE INTO THE WEEK,
HOWEVER NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-450-452-455-470-472-475-201200-
SABINE LAKE-CALCASIEU LAKE-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
510 AM CST SUN FEB 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL GULF WATERS
INTO THE AFTERNOON AS WINDS REMAIN AT 20 TO 25 KNOTS AND SEAS AT 3
TO 8 FEET. WINDS AND SEAS WILL DECREASE THROUGH THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.